American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C80) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Eric Babson, Christopher Hoffman and Matthew Kahle. The fundamental group of random $2$-complexes. J. Amer. Math. Soc. 24 (2011) 1-28. MR 2726597.
Abstract, references, and article information   
View Article: PDF

[2] Dimitris Achlioptas and Yuval Peres. The threshold for random $k$-SAT is $2^k\log 2-O(k)$. J. Amer. Math. Soc. 17 (2004) 947-973. MR 2083472.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Lajos Rónyai, László Babai and Murali K. Ganapathy. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001) 717-735. MR 1824986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ehud Friedgut and appendix by Jean Bourgain. Sharp thresholds of graph properties, and the $k$-sat problem. J. Amer. Math. Soc. 12 (1999) 1017-1054. MR 1678031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Vojtěch Rödl and Andrzej Ruciński. Threshold functions for Ramsey properties . J. Amer. Math. Soc. 8 (1995) 917-942. MR 1276825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. R. K. Chung and R. L. Graham. Quasi-random set systems . J. Amer. Math. Soc. 4 (1991) 151-196. MR 1077279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Tomasz Łuczak and Joel Spencer. When does the zero-one law hold? . J. Amer. Math. Soc. 4 (1991) 451-468. MR 1102581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Saharon Shelah and Joel Spencer. Zero-one laws for sparse random graphs . J. Amer. Math. Soc. 1 (1988) 97-115. MR 924703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1